# SDR CA070612002

- Difficulty date: June 11, 2007
- Submitted: July 3, 2007
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 44,326 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 82970014009
- Condition: Bypassing
- Location: Rt Mlg Door
- Part time: 44,480 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON LANDING, GEAR DOWN SELECTION HEARD LOUD CLUNK, AND RT MAIN GEAR UNSAFE WARNING. CYCLED GEAR WITH SAME RESULT.  ALTERNATE GEAR EXTENSION ACTIVATED, ALL GEAR INDICATED DOWN, NORMAL LANDING.  MAINTENANCE INSPECTION FOUND RT AFT GEAR DOOR ACTUATOR SLOW TO OPEN DOORS DUE TO INTERNAL PRESSURE BYPASSING.  RT AFT GEAR DOOR ACTUATOR REPLACED, LEAK AND FUNCTION CHECKS COMPLETED.  AIRCRAFT RETURNED TO SERVICE. (TC NR 20070612002)
